Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2014 (2014), Article ID 426593, 7 pages
Research Article

Inviscid Uniform Shear Flow past a Smooth Concave Body

Department of Mathematics, University of Chittagong, Chittagong 4331, Bangladesh

Received 1 February 2014; Accepted 30 June 2014; Published 23 July 2014

Academic Editor: Shouming Zhong

Copyright © 2014 Abdullah Murad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdullah Murad, “Inviscid Uniform Shear Flow past a Smooth Concave Body,” International Journal of Engineering Mathematics, vol. 2014, Article ID 426593, 7 pages, 2014. doi:10.1155/2014/426593